# SDR CALA2019030800376

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 77,704 hours, 16,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Part number: 140N276612
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

R-1 DOOR SLIDE GIRT BAR HANGING DOWN.FOUND FWD GIRT BAR SLIDER AND PROX SWITCH TARGET MISSING, INSTALLED NEW GIRT BAR SLIDER AND PROX SWITCH TARGET AT FWD SIDE OF R1 DOOR REF AMM 25-66-10-402-022 OPS CHECKED NORMAL.
